Preprint Higher-Dimensional general Jacobi identities I

Nishimura, Hirokazu

pp.1 - 65 , 2016-08-11
Description
It was shown by the author [International Journal of Theoretical Physics 36 (1997), 1099-1131] in synthetic differential geometry that what is called the general Jacobi identity obtaining in microcubes underlies the Jacobi identity of vector fields. It is well known in the theory of Lie algebras that a plethora of higher-dimensional generalizations of the Jacobi identity hold, though it is usually established not as a direct derivation from the axioms of Lie algebras but by making an appeal to the so-called Poincar\'e-Birkhoff-Witt theorem. The general Jacobi identity was rediscovered by Kirill Mackenzie in the second decade of this century [Geometric Methods in Physics, 357-366, Birkh\"auser/Springer 2013]. The principal objective in this paper is to investigate a four-dimensional generalization of the general Jacobi identity in detail. In a subsequent paper we will propose a uniform method for establishing a bevy of higher-dimensional generalizations of the Jacobi identity under a single umbrella.
[v1] A four-dimensional generalization of the general Jacobi identity[v2] タイトル変更
Full-Text

https://tsukuba.repo.nii.ac.jp/?action=repository_action_common_download&item_id=38924&item_no=1&attribute_id=17&file_no=2

Number of accesses :  

Other information